# SDR USAA001430

- Difficulty date: August 22, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED 1 INCH BY 2 INCH AREA, FS 1135, 1165 AND 1185 AT 29 RIGHT.  INSTALLED STRAP .125 INCH THICK.  CORROSION LEVEL 1.  TASK NR C57-5330.  (M)
